It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Peggy on July 04, 2000 at 21:52:10:

Has anyone who is taking Prilosec experienced knee problems? My mom has been on Prilosec now for five years; and she is having serious problems with her knees...enough to affect her walking from time to time. We've had the knees checked out; and according to her doctor; there is only a little arthritis...she's thinking it's related to the Prilosec as the problem started concurrent with taking it. I'd appreciate any info on side effects others may have experienced. Many thanks!

Follow Ups

All times are GMT -7. The time now is 01:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!